This is topic UNPROTECTED in forum Emergencies and Crises at Scarleteen Boards: 2000 - 2014 (Archive).


To visit this topic, use this URL:
http://www.scarleteen.com/forum/ultimatebb.php?/ubb/get_topic/f/28/t/004269.html

Posted by LX4LIFE17 (Member # 32077) on :
 
I've just recently got off of the birth control YAZ (even though my doctor told me not to which was stupid of me) and last week I just finished my first period off of it (20th to 25th). Yesterday I was having protected sex with my boyfriend at first but then decided to take it off since we couldn't feel anything. We were already too use to having bare sex from the BCP. So he washed off his genitals and we started having sex again (STUPID, I KNOW) and he'd precum & came outside of me. Again today we had a little bit of unprotected sex but he didn't precum or come. Yesterday he said that he didn't precum in me but whenever I give him oral these drops come out of his penis and it doesn't count as a full precum but it is, ya know? Like a natural lubricant it gives off. I think that went inside of me and I don't know if I should take the Morning After Pill or just do nothing about it. Could I get pregnant a-sap once I'm off of the pill? I don't want to get pregnant! I know it was stupid but I really need help!

[ 04-28-2008, 07:21 PM: Message edited by: LX4LIFE17 ]
 
Posted by orca (Member # 33665) on :
 
You know, in this situation it's really better to be safe then sorry, so you will want to get EC if you do not wish to become pregnant. Everyone's body reacts differently, so it's really hard to tell when you will start ovulating again after going off of birth control pills. For some women it can take a while, but for others it can happen quite fast, so you have to assume that it's possible. And anytime you have unprotected intercourse, you have a pregnancy risk.

In future, your boyfriend really needs to use a condom. If this is a problem he has, then it's time to talk to him about boundaries.

Are you looking into other methods of birth control as well? Certainly, hormonal birth control is not for everyone, but there are plenty of alternatives. Just check out our two great articles on birth control methods:
Margaret Sanger's Disneyland: Choosing Contraceptives
Birth Control Bingo!
 
Posted by LX4LIFE17 (Member # 32077) on :
 
I've been having some thick discharge but I don't know if that could help me not get pregnant.

Could I just get back on YAZ and use it pretty much as a EC?


No, we both agreed on it; it wasn't like he pressured me.
I actually wanted to really bad.
Stupid me.
 
Posted by orca (Member # 33665) on :
 
Really, it's safer (and more effective) to just buy actual EC at the pharmacy rather than play pharmacist and try to mix your birth control pills.

And hey, don't beat yourself up over it so much. People make mistakes. The important thing is to learn from it and not make the same mistake again.
 
Posted by LX4LIFE17 (Member # 32077) on :
 
Is it too late for me to get back on BCP or I have to wait until I have my period again?
 
Posted by orca (Member # 33665) on :
 
Really, that's something you'll want to bring up with your doctor. Why did you go off of it in the first place? Was it causing you problems? If so, you really may want to look into other options like the ones in those two articles I linked you. There are more options out there other than hormonal ones, so if you don't feel comfortable taking them then there's no reason to.
 
Posted by LX4LIFE17 (Member # 32077) on :
 
I'm scared that the EC pill will make me throw up or feel weird from the higher dose of horomones! =|
 
Posted by orca (Member # 33665) on :
 
That is a possibility, but again, trying to play pharmacist and mixing your birth control pills to get the same effect really isn't safe, nor that effective. You can always ask the pharmacist for some tips on how to avoid feeling nauseous from the EC pills.
 
Posted by LX4LIFE17 (Member # 32077) on :
 
I've been on Depo Provera but I didn't like the irregular bleeding (sometimes I'd bleed up to 2 weeks!) and YAZ, I just got very irritable and tired all of the time so I got off of it after 5 months.
 
Posted by LX4LIFE17 (Member # 32077) on :
 
I'm scared! Is there any other way of doing something about it other than taking the EC?
 
Posted by orca (Member # 33665) on :
 
Yes, there's waiting 10-14 days and taking a pregnancy test and then if it turns out positive either keeping the baby, maintaining the pregnancy and then giving it up for adoption, or getting an abortion, all of which are far more expensive and carry more risks than taking EC. In the end, it is your choice. We can give you all the information about it, but you are the one who has to actually do something about it. Just so you know, you have 120 hours since the risk to obtain EC and it is more effective the sooner you get it, so you don't have that long of a time to decide what you want to do.

It sounds like hormonal methods really aren't working out for you. You may want to bring this up with your doctor to try and figure out what non-hormonal method would work best for you.
 
Posted by LX4LIFE17 (Member # 32077) on :
 
i just bought and used Spermicide. Will this do any good since I had sex today?
 
Posted by *Lauren* (Member # 25983) on :
 
No. Spermicide works before intercourse by creating a physical barrier over the cervix, and by altering the pH of the cervical fluid to kill sperm before it can enter the uterus. It does not work after intercourse; sperm left in the vagina die several hours after intercourse anyway, as the ones that can make it have long since entered the uterus and begun the journey to fertilize.

The ONLY way to reliably prevent pregnancy after intercourse is to take EC. It actually has fewer side effects for most women than the BCP, since it not only is a shorter-term dosage, it is estrogen-free, so does not commonly cause nausea. If this is something you're worried about, it really is better to ask the pharmacist to recommend a good OTC anti-nausea product to take before EC than forego it altogether if you're this opposed to a possible pregnancy. [Smile]

[ 04-29-2008, 01:16 AM: Message edited by: *Lauren* ]
 


Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3